CSpace

Browse/Search Results:  1-10 of 34 Help

Selected(0)Clear Items/Page:    Sort:
Fundamental limits for reciprocal and nonreciprocal non-Hermitian quantum sensing 期刊论文
PHYSICAL REVIEW A, 2021, 卷号: 103, 期号: 4, 页码: 13
Authors:  Bao, Liying;  Qi, Bo;  Dong, Daoyi;  Nori, Franco
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
Two-Parameter Generalizations of Cauchy Bi-Orthogonal Polynomials and Integrable Lattices 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2021, 卷号: 31, 期号: 2, 页码: 23
Authors:  Chang, Xiang-Ke;  Li, Shi-Hao;  Tsujimoto, Satoshi;  Yu, Guo-Fu
Favorite  |  View/Download:19/0  |  Submit date:2021/04/26
Two-parameter Cauchy two-matrix model  Toda-type lattice  Gram determinant technique  
Equivalence-Based Model of Dimension-Varying Linear Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 12, 页码: 5444-5449
Authors:  Cheng, Daizhan;  Xu, Zhenhui;  Shen, Tielong
Favorite  |  View/Download:14/0  |  Submit date:2021/04/26
Aerospace electronics  Linear systems  Dynamical systems  Extraterrestrial measurements  Control systems  Vehicle dynamics  Dimension-free state space  dimension-varying linear (control) system  S-system  
GLOBAL WELL-POSEDNESS AND EXISTENCE OF THE GLOBAL ATTRACTOR FOR THE KADOMTSEV-PETVIASHVILI II EQUATION IN THE ANISOTROPIC SOBOLEV SPACE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1283-1307
Authors:  Kishimoto, Nobu;  Shan, Minjie;  Tsutsumi, Yoshio
Favorite  |  View/Download:24/0  |  Submit date:2020/05/24
Kadomtsev-Petviashvili II equation  global well-posedness  global attractor  I-method  A-priori estimate  
Solving the Vlasov-Maxwell equations using Hamiltonian splitting 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 396, 页码: 381-399
Authors:  Li, Yingzhe;  He, Yang;  Sun, Yajuan;  Niesen, Jitse;  Qin, Hong;  Liu, Jian
Favorite  |  View/Download:39/0  |  Submit date:2020/01/10
Vlasov-Maxwell system  Poisson bracket  Hamiltonian splitting method  
Symplectic integrators with adaptive time step applied to runaway electron dynamics 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1295-1309
Authors:  Shi, Yanyan;  Sun, Yajuan;  He, Yang;  Qin, Hong;  Liu, Jian
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10
Runaway electrons  Symplectic methods  Adaptive time step  
HOCHSCHILD COHOMOLOGY AND DOMINANT DIMENSION 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 8, 页码: 5267-5292
Authors:  Fang, Ming;  Miyachi, Hyohe
Favorite  |  View/Download:27/0  |  Submit date:2020/01/10
Hochschild cohomology  dominant dimension  Schur algebra  
Explicit symplectic algorithms based on generating functions for relativistic charged particle dynamics in time-dependent electromagnetic field 期刊论文
PHYSICS OF PLASMAS, 2018, 卷号: 25, 期号: 2, 页码: 7
Authors:  Zhang, Ruili;  Wang, Yulei;  He, Yang;  Xiao, Jianyuan;  Liu, Jian;  Qin, Hong;  Tang, Yifa
Favorite  |  View/Download:100/0  |  Submit date:2018/07/30
CANONICAL BIMODULES AND DOMINANT DIMENSION 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2018, 卷号: 370, 期号: 2, 页码: 847-872
Authors:  Fang, Ming;  Kerner, Otto;  Yamagata, Kunio
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Bimodule  dominant dimension  Morita algebra  
Explicit symplectic methods for solving charged particle trajectories 期刊论文
PHYSICS OF PLASMAS, 2017, 卷号: 24, 期号: 5, 页码: 10
Authors:  Zhou, Zhaoqi;  He, Yang;  Sun, Yajuan;  Liu, Jian;  Qin, Hong
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30